MURAL - Maynooth University Research Archive Library



    Simultaneous Diophantine approximation on the circle and Hausdorff dimension


    Dickinson, H. and Dodson, M. M. (2001) Simultaneous Diophantine approximation on the circle and Hausdorff dimension. Mathematical Proceedings of the Cambridge Philosophical Society, 130 (3). pp. 515-522. ISSN 1469-8064

    [img] Download (293kB)
    Official URL: http://journals.cambridge.org/download.php?file=%2...


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    The functional relations between the coordinates of points on a manifold make the study of Diophantine approximation on manifolds much harder than the classical theory in which the variables are independent. Nevertheless there has been considerable progress in the metric theory of Diophantine approximation on smooth manifolds. To describe this, some notation and terminology are needed.

    Item Type: Article
    Keywords: Diophantine approximation; Hausdorff dimension.
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1532
    Identification Number: https://doi.org/10.1017/S0305004101004984
    Depositing User: Dr. Detta Dickinson
    Date Deposited: 14 Sep 2009 11:36
    Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
    Publisher: Cambridge University Press
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year